# SDR HEEA0012572

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Coupling
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DISC ON OUTER DISC.  LAST DISC PACK NEAR T/R GEARBOX.
